# SDR DALA2022040402293

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CRACK INDICATION ON FRAME 68 STRINGER 22 LH WEB HORIZONTAL FLANGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 597574-14AD REV. ORIGINAL (2182497)
